| Model Number |
303508 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load failure.This implant loss suggests that the source of the problem was likely to stem from the lack of osseointegration and could not achieve primary stability.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is described in its instructions for use.
Event or Problem Description
Doctor reported could not achieve primary stability.Bone quality at the time of implant failure was type iv.Time of loss in relation to the implantation was before prosthetice restoration.Primary stability and osseointegration was not achieved.